# SDR 2006UALA02304

- Difficulty date: December 3, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 41,882 hours, 6,571 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1F AFT EMERGENCY LIGHT INOP. RELAMPED; TESTED GOOD.
